MathSciNet Relay Station
MathSciNet bibliographic data
MR1702306 54D80 (54A35 54C60)
Kalenda, Ondřej Stegall compact spaces which are not fragmentable. Topology Appl. 96 (1999), no. 2, 121–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement